# SDR SWAA2023010676231

- Difficulty date: November 28, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727-727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED TRACK LBL 12.50 EXISTING REPAIR LOCATED BS727 TO BS 727A S-26L WL 156 AT AFT CARGO COMPARTMENT.   PERFORMED REPAIR BTW BS 727 - 727B RAIL IAW SRM 53-00-53-2R-2.
